Alert archive / Louisiana / River Flood Warnings in 2021
River Flood Warning 116, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Jun 5, 2021, 8:34 PM CDT for Bienville Parish, Bossier Parish, Webster Parish, Louisiana. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2021, 8:34 PM CDT (01:34 UTC)
- Expired
- Jun 10, 2021, 9:52 AM CDT
- In force
- 5 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bienville Parish, LA, Bossier Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 54 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou Dorcheat at Dixie Inn (MNEL1). The gauge peaked at 14.47 ft at Jun 8, 2021, 4:00 PM CDT.
- Action stage
- 13.5 ft
- Minor stage
- 14 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07349000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
405
WGUS44 KSHV 060134
FLWSHV
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
834 PM CDT Sat Jun 5 2021
...The National Weather Service in Shreveport LA has issued a Flood
Warning for the following rivers in Louisiana...
Bayou Dorcheat At Dixie Inn affecting Webster, Bossier and
Bienville Parishes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
LAC013-015-119-070145-
/O.NEW.KSHV.FL.W.0116.210606T0134Z-210608T0000Z/
/MNEL1.1.ER.210605T1930Z.210606T0600Z.210607T0600Z.NO/
834 PM CDT Sat Jun 5 2021
The National Weather Service in Shreveport has issued a
* Flood Warning for
the Bayou Dorcheat At Dixie Inn.
* From this evening to Monday evening.
* At 8:00 PM CDT Saturday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Saturday was 14.2 feet.
* Forecast...The river is expected to rise to a crest of 14.2 feet
just after midnight tonight. It will then fall below flood stage
early Monday morning.
* Impact...At 14.0 feet, Expect minor lowland flooding with the boat
ramp suffering overflow.
&&
LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335
3282 9338
$$9 follow-up statements
363
WGUS84 KSHV 061408
FLSSHV
Flood Statement
National Weather Service Shreveport LA
908 AM CDT Sun Jun 6 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Bayou Dorcheat At Dixie Inn affecting Webster, Bossier and
Bienville Parishes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
LAC013-015-119-071415-
/O.EXT.KSHV.FL.W.0116.000000T0000Z-000000T0000Z/
/MNEL1.1.ER.210605T1930Z.210609T0600Z.000000T0000Z.NO/
908 AM CDT Sun Jun 6 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Bayou Dorcheat At Dixie Inn.
* Until further notice.
* At 9:00 AM CDT Sunday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 14.5 feet
early Wednesday morning.
* Impact...At 14.0 feet, Expect minor lowland flooding with the boat
ramp suffering overflow.
&&
LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335
3282 9338
$$
25505
WGUS84 KSHV 070150
FLSSHV
Flood Statement
National Weather Service Shreveport LA
850 PM CDT Sun Jun 6 2021
...The Flood Warning continues for the following rivers in
Louisiana...Arkansas...
Bayou Dorcheat At Lake Bistineau affecting Webster, Bossier,
Bienville and Red River Parishes.
Bayou Dorcheat At Dixie Inn affecting Webster, Bossier and
Bienville Parishes.
Bayou Dorcheat Near Springhill affecting Webster and Columbia
Parishes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
LAC013-015-081-119-080200-
/O.CON.KSHV.FL.W.0120.000000T0000Z-210610T0600Z/
/LBUL1.1.ER.210606T0400Z.210606T1300Z.210609T1200Z.NO/
850 PM CDT Sun Jun 6 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bayou Dorcheat At Lake Bistineau.
* Until late Wednesday night.
* At 8:00 PM CDT Sunday the stage was 142.5 feet.
* Flood stage is 142.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Sunday was 142.5 feet.
* Forecast...Bayou Dorcheat at Lake Bistineau is expected to fall
below flood stage Wednesday morning and continue falling to 142.4
feet Friday evening.
* Impact...At 142.5 feet, Expect some minor flooding of low area
camps, however, all access roadways will remain open.
&&
LAT...LON 3253 9331 3240 9334 3239 9343 3240 9345
3253 9335
$$
LAC013-015-119-080200-
/O.CON.KSHV.FL.W.0116.000000T0000Z-000000T0000Z/
/MNEL1.1.ER.210605T1930Z.210609T0600Z.000000T0000Z.NO/
850 PM CDT Sun Jun 6 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bayou Dorcheat At Dixie Inn.
* Until further notice.
* At 8:00 PM CDT Sunday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Sunday was 14.2 feet.
* Forecast...Bayou Dorcheat at Dixie Inn is expected to rise to a
crest of 14.2 feet just after midnight tonight. It will then rise
to 14.5 feet early Wednesday morning. Additional rises are
possible thereafter.
* Impact...At 14.0 feet, Expect minor lowland flooding with the boat
ramp suffering overflow.
&&
LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335
3282 9338
$$
ARC027-LAC119-080200-
/O.CON.KSHV.FL.W.0043.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.210425T1400Z.210530T0830Z.000000T0000Z.NO/
850 PM CDT Sun Jun 6 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bayou Dorcheat Near Springhill.
* Until further notice.
* At 8:00 PM CDT Sunday the stage was 12.0 feet.
* Flood stage is 11 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Sunday was 12.3 feet.
* Forecast...Bayou Dorcheat at Springhill is expected to rise to a
crest of 12.4 feet early Wednesday afternoon.
* Impact...At 13.0 feet, Minor lowland flooding of private boat
ramps. Move livestock to higher ground.
&&
LAT...LON 3310 9337 3300 9335 3282 9332 3282 9338
3300 9343
$$
10539
WGUS84 KSHV 071510
FLSSHV
Flood Statement
National Weather Service Shreveport LA
1010 AM CDT Mon Jun 7 2021
...The Flood Warning continues for the following rivers in
Louisiana...
Bayou Dorcheat At Dixie Inn affecting Webster, Bossier and
Bienville Parishes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
LAC013-015-119-081515-
/O.CON.KSHV.FL.W.0116.000000T0000Z-000000T0000Z/
/MNEL1.1.ER.210605T1930Z.210611T1800Z.000000T0000Z.NO/
1010 AM CDT Mon Jun 7 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bayou Dorcheat At Dixie Inn.
* Until further notice.
* At 10:00 AM CDT Monday the stage was 14.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to 14.1 feet this
afternoon. It will then rise to 15.5 feet early Friday afternoon.
Additional rises are possible thereafter.
* Impact...At 14.0 feet, Expect minor lowland flooding with the boat
ramp suffering overflow.
&&
LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335
3282 9338
$$
25522
WGUS84 KSHV 080141
FLSSHV
Flood Statement
National Weather Service Shreveport LA
841 PM CDT Mon Jun 7 2021
...The Flood Warning continues for the following rivers in
Louisiana...Arkansas...
Bayou Dorcheat At Lake Bistineau affecting Webster, Bossier,
Bienville and Red River Parishes.
Bayou Dorcheat At Dixie Inn affecting Webster, Bossier and
Bienville Parishes.
Bayou Dorcheat Near Springhill affecting Webster and Columbia
Parishes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
LAC013-015-081-119-090145-
/O.CON.KSHV.FL.W.0120.000000T0000Z-210612T1800Z/
/LBUL1.1.ER.210606T0400Z.210609T0600Z.210612T0000Z.NO/
841 PM CDT Mon Jun 7 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bayou Dorcheat At Lake Bistineau.
* Until Saturday afternoon.
* At 8:00 PM CDT Monday the stage was 142.5 feet.
* Flood stage is 142.5 feet.
* Minor flooding is forecast.
* Forecast...Bayou Dorcheat at Lake Bistineau will rise to 142.6
feet early Thursday morning. It will then fall below flood stage
Friday evening to 142.4 feet and begin rising again early Saturday
afternoon. It will then rise again but remain below flood stage.
* Impact...At 142.5 feet, Expect some minor flooding of low area
camps, however, all access roadways will remain open.
&&
LAT...LON 3253 9331 3240 9334 3239 9343 3240 9345
3253 9335
$$
LAC013-015-119-090145-
/O.CON.KSHV.FL.W.0116.000000T0000Z-000000T0000Z/
/MNEL1.1.ER.210605T1930Z.210611T1800Z.000000T0000Z.NO/
841 PM CDT Mon Jun 7 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bayou Dorcheat At Dixie Inn.
* Until further notice.
* At 8:00 PM CDT Monday the stage was 14.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Monday was 14.3 feet.
* Forecast...Bayou Dorcheat at Dixie Inn is expected to rise to a
crest of 15.5 feet early Friday afternoon.
* Impact...At 14.0 feet, Expect minor lowland flooding with the boat
ramp suffering overflow.
&&
LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335
3282 9338
$$
ARC027-LAC119-090145-
/O.CON.KSHV.FL.W.0043.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.210425T1400Z.210611T1200Z.000000T0000Z.NO/
841 PM CDT Mon Jun 7 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bayou Dorcheat Near Springhill.
* Until further notice.
* At 8:00 PM CDT Monday the stage was 11.9 feet.
* Flood stage is 11 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Monday was 12.0 feet.
* Forecast...Bayou Dorcheat at Springhill is expected to rise to a
crest of 14.0 feet Friday morning.
* Impact...At 13.0 feet, Minor lowland flooding of private boat
ramps. Move livestock to higher ground.
&&
LAT...LON 3310 9337 3300 9335 3282 9332 3282 9338
3300 9343
$$
10682
WGUS84 KSHV 081517
FLSSHV
Flood Statement
National Weather Service Shreveport LA
1017 AM CDT Tue Jun 8 2021
...The Flood Warning is extended for the following bayou in
Louisiana...
Bayou Dorcheat At Lake Bistineau affecting Webster, Bossier,
Bienville and Red River Parishes.
...The Flood Warning continues for the following bayou in
Louisiana...Arkansas...
Bayou Dorcheat At Dixie Inn affecting Webster, Bossier and
Bienville Parishes.
Bayou Dorcheat Near Springhill affecting Webster Parish and
Columbia
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
LAC013-015-081-119-091700-
/O.EXT.KSHV.FL.W.0120.000000T0000Z-210614T0000Z/
/LBUL1.1.ER.210606T0400Z.210609T0600Z.210613T0600Z.NO/
1017 AM CDT Tue Jun 8 2021
...The Flood Warning is now in effect until Sunday evening...
The Flood Warning continues for
the Bayou Dorcheat At Lake Bistineau.
* Until Sunday evening.
* At 9:00 AM CDT Tuesday the pool stage was 142.5 feet.
* Flood pool stage is 142.5 feet.
* Minor flooding is forecast.
* Forecast...The lake is expected to rise above flood pool stage
this Tuesday afternoon to a crest of 142.6 feet by early Wednesday
morning. It will then fall below flood pool stage early Sunday
morning.
* Impact...At 142.5 feet, Expect some minor flooding of low area
camps, however, all access roadways will remain open.
&&
LAT...LON 3253 9331 3240 9334 3239 9343 3240 9345
3253 9335
$$
LAC013-015-119-091700-
/O.CON.KSHV.FL.W.0116.000000T0000Z-000000T0000Z/
/MNEL1.1.ER.210605T1930Z.210611T1800Z.000000T0000Z.NO/
1017 AM CDT Tue Jun 8 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bayou Dorcheat At Dixie Inn.
* Until further notice.
* At 9:00 AM CDT Tuesday the stage was 14.4 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum bayou stage in the 24 hours ending
at 9:00 AM CDT Tuesday was 14.4 feet.
* Forecast...Bayou Dorcheat at Dixie Inn is expected to rise to a
crest of 15.5 feet early Friday afternoon.
* Impact...At 14 feet, Expect minor lowland flooding with the boat
ramp suffering overflow.
&&
LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335
3282 9338
$$
ARC027-LAC119-091700-
/O.CON.KSHV.FL.W.0043.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.210425T1400Z.210611T1200Z.000000T0000Z.NO/
1017 AM CDT Tue Jun 8 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bayou Dorcheat Near Springhill.
* Until further notice.
* At 9:00 AM CDT Tuesday the stage was 12.1 feet.
* Flood stage is 11 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum bayou stage in the 24 hours ending
at 9:00 AM CDT Tuesday was 12.1 feet.
* Forecast...Upper Bayou Dorcheat is expected to rise to a crest of
14.0 feet Friday morning.
* Impact...At 13 feet, Minor lowland flooding of private boat ramps.
Move livestock to higher ground.
&&
LAT...LON 3310 9337 3300 9335 3282 9332 3282 9338
3300 9343
$$
08563
WGUS84 KSHV 090116
FLSSHV
Flood Statement
National Weather Service Shreveport LA
816 PM CDT Tue Jun 8 2021
...The Flood Warning continues for the following bayou in
Louisiana...
Bayou Dorcheat At Dixie Inn affecting Webster, Bossier and
Bienville Parishes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
LAC013-015-119-100130-
/O.CON.KSHV.FL.W.0116.000000T0000Z-000000T0000Z/
/MNEL1.1.ER.210605T1930Z.210611T1800Z.000000T0000Z.NO/
816 PM CDT Tue Jun 8 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bayou Dorcheat At Dixie Inn.
* Until further notice.
* At 7:00 PM CDT Tuesday the stage was 14.5 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum bayou stage in the 24 hours ending
at 7:00 PM CDT Tuesday was 14.5 feet.
* Forecast...Bayou Dorcheat at Dixie Inn is expected to rise to a
crest of 15.5 feet early Friday afternoon.
* Impact...At 14 feet, Expect minor lowland flooding with the boat
ramp suffering overflow.
&&
LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335
3282 9338
$$
16827
WGUS84 KSHV 091503
FLSSHV
Flood Statement
National Weather Service Shreveport LA
1003 AM CDT Wed Jun 9 2021
...The Flood Warning continues for the following bayou in
Louisiana...Arkansas...
Bayou Dorcheat At Lake Bistineau affecting Webster, Bossier,
Bienville and Red River Parishes.
Bayou Dorcheat At Dixie Inn affecting Webster, Bossier and
Bienville Parishes.
Bayou Dorcheat Near Springhill affecting Webster Parish and
Columbia
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
LAC013-015-081-119-101645-
/O.EXT.KSHV.FL.W.0120.000000T0000Z-210612T0000Z/
/LBUL1.1.ER.210606T0400Z.210609T1800Z.210611T0600Z.NO/
1003 AM CDT Wed Jun 9 2021
...The Flood Warning is now in effect until Friday evening...
The Flood Warning continues for
the Bayou Dorcheat At Lake Bistineau.
* Until Friday evening.
* At 9:00 AM CDT Wednesday the pool stage was 142.4 feet.
* Flood pool stage is 142.5 feet.
* Minor flooding is forecast.
* Forecast...The lake to crest near 142.5 feet this Wednesday
afternoon through Thursday.
* Impact...At 142.5 feet, Expect some minor flooding of low area
camps, however, all access roadways will remain open.
&&
LAT...LON 3253 9331 3240 9334 3239 9343 3240 9345
3253 9335
$$
LAC013-015-119-101645-
/O.CON.KSHV.FL.W.0116.000000T0000Z-000000T0000Z/
/MNEL1.1.ER.210605T1930Z.210611T1200Z.000000T0000Z.NO/
1003 AM CDT Wed Jun 9 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bayou Dorcheat At Dixie Inn.
* Until further notice.
* At 9:00 AM CDT Wednesday the stage was 14.4 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum bayou stage in the 24 hours ending
at 9:00 AM CDT Wednesday was 14.5 feet.
* Forecast...The lower Bayou Dorcheat is expected to rise to a crest
of 15.0 feet Friday morning.
* Impact...At 14 feet, Expect minor lowland flooding with the boat
ramp suffering overflow.
&&
LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335
3282 9338
$$
ARC027-LAC119-101645-
/O.CON.KSHV.FL.W.0043.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.210425T1400Z.210613T1200Z.000000T0000Z.NO/
1003 AM CDT Wed Jun 9 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bayou Dorcheat Near Springhill.
* Until further notice.
* At 9:00 AM CDT Wednesday the stage was 12.3 feet.
* Flood stage is 11 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum bayou stage in the 24 hours ending
at 9:00 AM CDT Wednesday was 12.3 feet.
* Forecast...Upper Bayou Dorcheat is expected to rise to 13.5 feet
Sunday morning. Additional rises are possible thereafter.
* Impact...At 13 feet, Minor lowland flooding of private boat ramps.
Move livestock to higher ground.
&&
LAT...LON 3310 9337 3300 9335 3282 9332 3282 9338
3300 9343
$$
08645
WGUS84 KSHV 100152
FLSSHV
Flood Statement
National Weather Service Shreveport LA
852 PM CDT Wed Jun 9 2021
...The Flood Warning continues for the following rivers in
Louisiana...
Bayou Dorcheat At Dixie Inn affecting Webster, Bossier and
Bienville Parishes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
LAC013-015-119-110200-
/O.EXT.KSHV.FL.W.0116.000000T0000Z-210613T0600Z/
/MNEL1.1.ER.210605T1930Z.210609T0500Z.210612T1200Z.NO/
852 PM CDT Wed Jun 9 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Bayou Dorcheat At Dixie Inn.
* Until late Saturday night.
* At 8:00 PM CDT Wednesday the stage was 14.2 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum bayou stage in the 24 hours ending
at 8:00 PM CDT Wednesday was 14.5 feet.
* Forecast...The lower Bayou Dorcheat is expected to fall below
flood stage Saturday morning and continue falling to 13.6 feet
Monday evening.
* Impact...At 14 feet, Expect minor lowland flooding with the boat
ramp suffering overflow.
&&
LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335
3282 9338
$$
16124
WGUS84 KSHV 101452
FLSSHV
Flood Statement
National Weather Service Shreveport LA
952 AM CDT Thu Jun 10 2021
...The Flood Warning is cancelled for the following bayou in
Louisiana...
Bayou Dorcheat At Dixie Inn affecting Webster, Bossier and
Bienville Parishes.
...The Flood Warning continues for the following bayou in
Louisiana...Arkansas...
Bayou Dorcheat Near Springhill affecting Webster Parish and
Columbia
County.
LAC013-015-119-101600-
/O.CAN.KSHV.FL.W.0116.000000T0000Z-210610T1452Z/
/MNEL1.1.ER.210605T1930Z.210609T0500Z.210612T1200Z.NO/
952 AM CDT Thu Jun 10 2021
...The Flood Warning for the Bayou Dorcheat At Dixie Inn has been
cancelled...
The Flood Warning is cancelled for
the Bayou Dorcheat At Dixie Inn.
* At 9:45 AM CDT Thursday the stage was 13.9 feet.
* Flood stage is 14 feet.
* Forecast...Lower Bayou Dorcheat is expected to fall to 12.9 feet
Tuesday morning.
&&
LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335
3282 9338
$$
ARC027-LAC119-111500-
/O.CON.KSHV.FL.W.0043.000000T0000Z-000000T0000Z/
/SPHL1.1.ER.210425T1400Z.210613T1200Z.000000T0000Z.NO/
952 AM CDT Thu Jun 10 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bayou Dorcheat Near Springhill.
* Until further notice.
* At 9:00 AM CDT Thursday the stage was 12.6 feet.
* Flood stage is 11 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum bayou stage in the 24 hours ending
at 9:00 AM CDT Thursday was 12.6 feet.
* Forecast...Upper Bayou Dorcheat is expected to rise to a crest of
13.5 feet Sunday morning.
* Impact...At 13 feet, Minor lowland flooding of private boat ramps.
Move livestock to higher ground.
&&
LAT...LON 3310 9337 3300 9335 3282 9332 3282 9338
3300 9343
$$
08What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jun 5, 7:30 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 5, 7:30 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 730 PM CDT Sat Jun 5 2021 .AVIATION... For the 06/00Z TAF period, a mixed bag of cigs starting out this period with mostly VFR and MVFR conditions, and expect further deterioration through the overnight hours. Vsbys have also been reduced at times due to robust convection across most terminals this afternoon with ongoing showers and thunderstorms through the evening hours. A general decrease in convection should come after midnight, but expect a near repeat on Sunday as heating enhances development of more showers and storms. MVFR/IFR cigs will likely prevail through much of Sunday with some possible improvement by late in the TAF period. Otherwise, look for winds to maintain a general SE component with speeds between 5-10 kts on average. /19/ && .PREV DISCUSSION... /issued 216 PM CDT Sat Jun 5 2021/ SHORT TERM.../Tonight through Tomorrow Night/ At the synoptic level, hardly anything has changed regarding the overall pattern in the short-term period. Now under greater influence from the upper-level wind regime, the low pressure is now moving north/northeast. This process will continue, eventually speeding up as ridging aloft near NE Mexico provides an extra boost. As such, shower and thunderstorm chances will remain pretty steady over the next 36 hours. Most of this activity is diurnally driven, so rain chances will slightly diminish during the overnight, but pick right back up into tomorrow. Observed PWAT values are now starting to push two inches under the stout Gulf flow, which will help any of these storms to be rather efficient rain producers. As such, poor drainage areas and the usual problem spots will be susceptible to flash flooding. Overnight low temperature will continue to be well below average under cloud cover and a very wet airmass. Lows both tonight and tomorrow night will range from the upper 60s to low 70s. Due to limited sunlight tomorrow, afternoon highs will only get up into the upper 70s north, and low 80s south. /44/ LONG TERM.../Monday through Saturday/ As we begin the upcoming work week, unfortunately, the weather pattern will have changed very little. We are still dealing with a very wet pattern across the entire Four State Region, due in part to a stubborn upper level trough parked across N TX. The good news is that by late Tuesday, the remnants of this trough should begin to slowly fill and lift out to the north and northeast. This should limit storm coverage somewhat as we move into the middle part of the work week and especially by the end of the work week with the aid of upper level ridging that will try to nudge its way into our region from the south and west. By next weekend, there are some indications that ridging will setup to our north across the Southern Plains with somewhat of a shear axis south of this feature or across our region. If this were the case, then we would have to contend with at least scattered diurnally driven convection even into the upcoming weekend as well with at least the GFS trying to show something tropical rapidly moving north and northwest towards the upper Texas Coast. Lots of time to watch this pattern play out or not but the 00z run of the ECMWF, while showing the increasing upper ridging from the southwest by late week, does not show anything tropical in the Gulf for next weekend. What the progs do agree on is an uptick in temperatures for the end of the work week into next weekend as precipitation coverage decreases which is to be expected for the second week of June. 13 && .PRELIMINARY POINT TEMPS/POPS... SHV 70 84 71 84 / 60 70 40 80 MLU 70 84 72 84 / 60 70 50 80 DEQ 68 81 68 80 / 70 80 60 90 TXK 70 82 70 82 / 60 70 60 90 ELD 68 82 69 83 / 60 50 60 80 TYR 69 84 72 83 / 60 50 40 60 GGG 68 83 71 82 / 60 70 50 70 LFK 69 85 72 84 / 60 70 30 50 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 19/44/13
Hazardous weather outlook, Jun 5, 3:14 AM CDT, 17 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 314 AM CDT Sat Jun 5 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-060815- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 314 AM CDT Sat Jun 5 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Showers and thunderstorms will be possible across the entire region today, and localized heavy downpours will be possible. However, no widespread organized hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Heavy rain late in the weekend into early next week may lead to localized flash flooding concerns across some areas. Otherwise, the risk of severe storms will generally remain low through this period. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will not be needed. 12
In the hours before
Special weather statement, Jun 5, 8:33 PM CDT, 1 minute before
Special Weather Statement National Weather Service Shreveport LA 833 PM CDT Sat Jun 5 2021 TXZ124-060215- Wood TX- 833 PM CDT Sat Jun 5 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WOOD COUNTY UNTIL 915 PM CDT... At 833 PM CDT, Doppler radar was tracking a strong thunderstorm near Quitman, or 11 miles southwest of Winnsboro, moving north at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Winnsboro, Quitman, Pleasant Grove and Hainesville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3271 9528 3270 9548 3296 9551 3296 9525 TIME...MOT...LOC 0133Z 171DEG 8KT 3282 9539 15
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:42 PM CDT | Areal Flood Advisory | SHV | Caddo, De Soto | 3 hr |
| Jun 6, 2:52 AM CDT | River Flood Warning | SHV | De Soto | 6 days |
| Jun 6, 9:09 AM CDT | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 3 days |
Nearby
River Flood Warnings in Louisiana, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.